Alert archive / North Carolina / Tornado Warnings in 2025
Tornado Warning 8, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at May 14, 2025, 9:12 PM EDT for Cumberland County, North Carolina. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2025, 9:12 PM EDT (01:12 UTC)
- Expired
- May 14, 2025, 9:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Cumberland County, NC
The radar
The Raleigh/Durham radar (KRAX), 88 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 1.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1296 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
204
WFUS52 KRAH 150112
TORRAH
NCC051-150145-
/O.NEW.KRAH.TO.W.0008.250515T0112Z-250515T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
912 PM EDT Wed May 14 2025
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Southeastern Cumberland County in central North Carolina...
* Until 945 PM EDT.
* At 912 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Jerome, or 17 miles north of Elizabethtown, moving
southeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Cumberland County, including the following
locations... Bushy Lake Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3485 7875 3486 7877 3496 7870 3491 7854
3490 7855 3488 7851 3487 7851 3486 7849
3485 7852
TIME...MOT...LOC 0112Z 294DEG 25KT 3487 7867
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
AS3 follow-up statements
172
WWUS52 KRAH 150122
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
922 PM EDT Wed May 14 2025
NCC051-150145-
/O.CON.KRAH.TO.W.0008.000000T0000Z-250515T0145Z/
Cumberland NC-
922 PM EDT Wed May 14 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
SOUTHEASTERN CUMBERLAND COUNTY...
At 921 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Jerome, or 16 miles north of Elizabethtown, moving
east at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bushy Lake Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3485 7875 3486 7877 3496 7870 3491 7854
3490 7855 3488 7851 3487 7851 3486 7849
3485 7852
TIME...MOT...LOC 0121Z 289DEG 14KT 3486 7865
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
AS002
WWUS52 KRAH 150131
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
931 PM EDT Wed May 14 2025
NCC051-150145-
/O.CON.KRAH.TO.W.0008.000000T0000Z-250515T0145Z/
Cumberland NC-
931 PM EDT Wed May 14 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
SOUTHEASTERN CUMBERLAND COUNTY...
At 930 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Jerome, or 16 miles north of Elizabethtown, moving
southeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bushy Lake Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3485 7875 3486 7877 3496 7870 3491 7854
3490 7855 3488 7851 3487 7851 3486 7849
3485 7852
TIME...MOT...LOC 0130Z 317DEG 19KT 3485 7869
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
AS881
WWUS52 KRAH 150142
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
942 PM EDT Wed May 14 2025
NCC051-150152-
/O.EXP.KRAH.TO.W.0008.000000T0000Z-250515T0145Z/
Cumberland NC-
942 PM EDT Wed May 14 2025
...THE TORNADO WARNING FOR SOUTHEASTERN CUMBERLAND COUNTY WILL EXPIRE
AT 945 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
&&
LAT...LON 3485 7875 3486 7877 3496 7870 3491 7854
3490 7855 3488 7851 3487 7851 3486 7849
3485 7852
TIME...MOT...LOC 0142Z 294DEG 25KT 3482 7860
$$
ASWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at May 14, 8:00 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 14, 8:00 PM EDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 800 PM EDT Wed May 14 2025 .SYNOPSIS... An upper level trough will move through the region through tonight. Upper level disturbances moving atop an upper level ridge building across the SE US will support mainly diurnal showers and storms and unseasonably hot temperatures to end the week. && .NEAR TERM /THROUGH TONIGHT/... As of 300 PM Wednesday... Convection thus far today has been sub-severe, with the strongest gust of 30 kts observed at KRDU earlier. As this broken line of showers and storms move east into the I-95 corridor, there remains the potential for a few isolated cells to grow strong to severe (CAPE is forecast to reach 3000 j/kg over this vicinity in the next few hours). Outflow via sea-breeze induced convection along the coast from earlier is also racing towards our broken line of storms. As such, outflow collisions in the Coastal Plain may also briefly enhance updrafts the next few hours. The main threats remain isolated damaging wind gusts and perhaps some larger hail. Overall though, the severe risk remains low today and this evening. CAMs are still generating some additional showers/elevated convection later tonight through early Thursday morning. However, the bulk of precipitation should wane with loss of heating this evening. Otherwise, expect patchy to locally dense fog to form across northern areas again tonight. && .SHORT TERM /THURSDAY AND THURSDAY NIGHT/... As of 300 PM Wednesday... 12Z guidance this morning has done little in terms of changing our thinking about how Thursday will evolve. There remains uncertainty wrt to coverage Thursday afternoon, especially given the influence of the approaching upper ridge. If convection does reach central NC, it still appears to be most likely over the northern Piedmont and northern Coastal Plain later in the day. Decided to maintain just chance POPs in this vicinity centered around mid to late afternoon and early evening. Otherwise, the description of potential hazards and associated rationale remains accurate from the previous discussion listed below. Previous discussion from 430 AM... Downstream of a mid/upr-level cyclone that will develop and deepen across the nrn Plains and upr MS Valley, progressive shortwave ridging from the lwr MS to OH Valleys at the start of the period will migrate ewd and across the Middle and South Atlantic through 12Z Fri. Seasonably strong nwly to wnwly mid-level flow will result and prevail across the srn Middle Atlantic and Carolinas, as will warm air advection maximized in the 700-850 mb layer that will precede the arrival of an extensive elevated mixed layer plume from the srn Plains and Mexican Plateau. At the surface, a warm front will strengthen and retreat newd across the OH Valley and Virginias, while broad troughing will otherwise remain across the srn Middle Atlantic and Carolinas. The aforementioned WAA regime may support an ongoing area of elevated convection over or near cntl NC Thu morning, before moving ewd and offshore through midday. That WAA regime, including through the low-levels with the aforementioned surface warm frontal retreat, will likely spread nwd across the Virginias coincident with daytime heating. A separate area of convection will probably result and develop along and east of the Blue Ridge in VA, with other, more- isolated cells across the NC ne Piedmont and nrn Coastal Plain - all with a generally sewd storm motion that would favor slight to low chance PoP roughly along and north of I-40 during the afternoon- evening. Forecast hodographs are elongated and clockwise-curved particularly between 2-5 km, with weaker flow in the lowest kilometer. Associated shear profiles combined with upr-end moderate instability (ie. 2000-2500 J/kg), owing to the presence of steep mid- level lapse rates within the EML, atop a strongly-heated (into the mid/upr 80s F) and unseasonably moist boundary layer, would favor supercells with large hail (some significant >2") and damaging wind gusts. While convective and associated debris clouds should clear through midnight, a plume of mid/high-level moisture will overspread the region Fri morning, with low temperatures mostly mid-upr 60s. && .LONG TERM /FRIDAY THROUGH TUESDAY/... As of 400 PM Wednesday... Shortwave ridging aloft will extend NE into the Carolinas on Friday afternoon and evening, with the axis finally pushing offshore on Friday night as it gets starts to get suppressed by the next deep closed low that moves east from MN into Lake Superior and the UP of MI. A lee surface trough will also be in place across the southern Mid-Atlantic. Despite moderate to potentially even high levels of SBCAPE (1500-2500+ J/kg), model soundings show we should be fairly capped and dry with WNW flow in the mid and upper levels. Thus deterministic and ensemble guidance continue to look mostly dry on Friday. A few isolated showers or storms will be possible across the far N, but overall coverage should be quite limited. If any convection is able to break through the cap, a strong storm can't be ruled out as there will be ample mid-level flow with bulk shear on the order of 40-60 kts. While central NC will begin experiencing some weak mid-level height falls and forcing for ascent on Friday night, we should be stable by this point with loss of daytime heating, so just continue slight chance POPs in the far N and NW. Hot temperatures will the bigger concern on Friday with the ridging aloft and SW low-level flow. Forecast highs are in the upper-80s to mid-90s. Dew points in the upper-60s and lower-70s will result in heat indices in the mid-90s to 100 from the Triangle to the south and east. Temperatures will stay mild on Friday night, with lows in the upper-60s to mid-70s. The mid/upper low and occluded surface low will track east across southern Ontario and the Upper Great Lakes on Saturday, dragging a cold front to the south that guidance is in good agreement will pass through central NC on Saturday evening/night. Instability continues to look moderate to strong along with 40+ kts of mid-level flow (similar to Friday). However, moisture with the front does not look impressive, as the flow aloft is still from a westerly direction, and we only get a glancing blow in upper forcing with the low tracking so far to our north. Ensemble mean QPF continues to be less than a tenth of an inch. So only have slight to low chance POPs in the afternoon and evening, highest over the northern Piedmont where again the greatest upper forcing will be. Still can't rule out a few strong to severe storms. Saturday's temperatures may be kept down a bit by the increased precipitation chances and approach of the cold front, particularly in the NW. But they should still be quite warm with highs in the mid-80s to lower-90s. Heat indices in the upper- 90s will again be possible in the SE. Overall forecast confidence decreases for the rest of the period. The mid-level flow will turn increasingly NW from Sunday into Tuesday, as we are caught between the low slowly drifting east over New England/SE Canada and ridging that strengthens and builds east from the Plains to the Deep South and TN Valley. At the surface, a secondary backdoor cold front looks to move through central NC sometime Sunday night or Monday, as the GFS and ECMWF start to diverge on how quickly the low over the Canadian Maritimes moves east into the Atlantic. This front will be quasi-stationary but should remain draped to our south and west through Tuesday, keeping us relatively dry and stable. The 12z GFS and ECMWF potential for an MCS moving through in the NW flow aloft late Monday, but timing and placement of these systems this far in advance is difficult to pinpoint. So only have slight chance POPs in the south and west from Sunday through Tuesday. Guidance depicts the next low moving NE from the Central Plains into the Upper Great Lakes on Tuesday and Wednesday, which may help push the boundary back north as a warm front on Wednesday. But there is still plenty of divergence in guidance on the low's strength. Regardless it appears shower/storm chances will increase on Wednesday, so have chance POPs returning. Temperature forecast confidence is low from Sunday onward, especially by midweek, but the overall trend seems to be trending a bit cooler, especially on the ECMWF. As cool high pressure extends south from the Hudson Bay into the Eastern US, expect at least a gradual drop in temperatures, with highs reaching closer to normal. Dew points should also become more comfortable, dropping into the 50s. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... As of 800 PM Wednesday... Scattered showers and storms are still causing flight restrictions due to both low visibilities and ceilings this evening. Flight restrictions should end at all TAF sites around or shortly after 00Z. Tonight, another round of showers is possible, it looks like the best chance will be in the south and potentially the west, however confidence is low. Another round of fog or low stratus is expected to develop tonight in the north. MVFR restrictions are the most likely, however areas of dense fog could result in IFR or LIFR conditions. Any restrictions should improve by early to mid afternoon. Models are showing a wide range of solutions for rain potential tomorrow evening, but as of now the best chance for showers/storms looks to be in the northeast. Outlook: Chances for diurnal scattered showers and storms will continue through much of the period. Morning fog and low stratus will be possible each morning, especially in areas that received significant rainfall the previous day. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...CBL NEAR TERM...Luchetti SHORT TERM...Luchetti/MWS LONG TERM...Danco AVIATION...Helock/CBL
Hazardous weather outlook, May 14, 11:07 AM EDT, 10 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 1107 AM EDT Wed May 14 2025 NCZ021-022-038>040-042-073>078-083>086-088-089-151515- Forsyth-Guilford-Davidson-Randolph-Chatham-Johnston-Stanly- Montgomery-Moore-Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke- Cumberland-Sampson- 1107 AM EDT Wed May 14 2025 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Severe storms are possible this afternoon and early evening. Damaging wind and severe hail are the primary threats. Some minor flooding is also possible, especially in areas where creeks and streams are already high from recent heavy rain. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>011-023>028-041-043-151515- Person-Granville-Vance-Warren-Halifax-Alamance-Orange-Durham- Franklin-Nash-Edgecombe-Wake-Wilson- 1107 AM EDT Wed May 14 2025 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Severe storms are possible this afternoon and early evening. Damaging wind and severe hail are the primary threats. Some minor flooding is also possible, especially in areas where creeks and streams are already high from recent heavy rain. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Although coverage may be limited, any thunderstorms Thursday afternoon through early evening will be capable of producing large hail, some up to two to two and half inches in diameter, and damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, May 14, 5:38 PM EDT, 3 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
538 PM EDT Wed May 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Hail 3 SSE Dunn 35.27N 78.60W
05/14/2025 M1.00 Inch Harnett NC Public
Picture of quarter sized hail received. Time
estimated based on radar.
&&
LHSpecial weather statement, May 14, 5:48 PM EDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Raleigh NC
548 PM EDT Wed May 14 2025
NCZ040-041-076-077-142245-
Lee NC-Chatham NC-Harnett NC-Wake NC-
548 PM EDT Wed May 14 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN HARNETT...LEE...
SOUTHERN WAKE AND CHATHAM COUNTIES THROUGH 645 PM EDT...
At 546 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms from Moncure to New Hill and Apex, moving east at 35
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cary, Garner, Fuquay-Varina, Angier, Apex, and Holly Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3582 7855 3578 7832 3571 7847 3552 7871
3549 7866 3547 7865 3544 7861 3540 7870
3539 7915 3553 7923 3584 7906
TIME...MOT...LOC 2146Z 272DEG 30KT 3564 7882
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PWBSpecial weather statement, May 14, 6:20 PM EDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Raleigh NC
620 PM EDT Wed May 14 2025
NCZ021-022-142315-
Guilford NC-Forsyth NC-
620 PM EDT Wed May 14 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN FORSYTH AND NORTHERN
GUILFORD COUNTIES THROUGH 715 PM EDT...
At 619 PM EDT, Doppler radar was tracking a strong thunderstorm near
Kernersville, or 5 miles west of PTI Airport, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Greensboro, Winston-Salem, High Point, Kernersville, McLeansville,
Summerfield, Stokesdale, Walkertown, Lake Jeanette Marina, and Oak
Hollow Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3621 8025 3626 8010 3625 7983 3603 7961
3600 8004 3601 8004 3603 8014 3603 8021
3600 8021 3600 8025
TIME...MOT...LOC 2219Z 258DEG 28KT 3608 7997
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
PWBLocal storm report, May 14, 6:44 PM EDT, 2 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
644 PM EDT Wed May 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Flash Flood 2 WNW Carrboro 35.92N 79.12W
05/14/2025 Orange NC Other Federal
USGS gauge on Morgan Creek near White Cross
reached minor flood stage and peaked at 8.1
ft.
&&
ASSpecial weather statement, May 14, 8:05 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
805 PM EDT Wed May 14 2025
NCZ075-150045-
Moore NC-
805 PM EDT Wed May 14 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MOORE COUNTY THROUGH 845
PM EDT...
At 805 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Biscoe, or 12 miles west of Carthage, moving southeast
at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southern Pines, Carthage, Pinehurst, Aberdeen, Whispering Pines,
Pinebluff, Robbins, Taylortown, Vass, and Seven Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3534 7972 3536 7973 3544 7970 3547 7959
3529 7920 3527 7922 3526 7920 3520 7926
3520 7928 3517 7931 3516 7933 3507 7943
TIME...MOT...LOC 0005Z 309DEG 21KT 3538 7964
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ASSpecial weather statement, May 14, 8:54 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Raleigh NC
854 PM EDT Wed May 14 2025
NCZ088-089-150145-
Sampson NC-Cumberland NC-
854 PM EDT Wed May 14 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL SAMPSON AND
SOUTHEASTERN CUMBERLAND COUNTIES THROUGH 945 PM EDT...
At 854 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Fayetteville, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fayetteville, Hope Mills, Roseboro, Cedar Creek, and Bushy Lake
Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3485 7883 3492 7897 3503 7890 3495 7844
3485 7849
TIME...MOT...LOC 0054Z 290DEG 16KT 3495 7886
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
ASThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 8:05 PM EDT | Special Weather Statement | RAH | Moore | 40 min |
| May 14, 8:21 PM EDT | Areal Flood Advisory | RAH | Cumberland, Sampson | 114 min |
| May 14, 8:54 PM EDT | Special Weather Statement | RAH | Cumberland | 51 min |
| May 15, 12:42 AM EDT | Dense Fog Advisory | RAH | Alamance, Chatham, Davidson, Durham, Edgecombe, Forsyth and 16 more | 8 hr |
| May 15, 2:00 AM EDT | Special Weather Statement | RAH | Harnett | 60 min |
| May 15, 2:25 AM EDT | Special Weather Statement | RAH | Johnston | 65 min |
| May 15, 3:36 AM EDT | Special Weather Statement | RAH | Wayne | 54 min |
| May 15, 4:27 AM EDT | Special Weather Statement | RAH | Wilson | 63 min |
| May 15, 4:49 AM EDT | Special Weather Statement | RAH | Wayne | 56 min |
| May 15, 5:01 AM EDT | Special Weather Statement | RAH | Cumberland | 44 min |
| May 15, 5:05 AM EDT | Severe Thunderstorm Warning | RAH | Johnston, Sampson, Wayne | 55 min |
| May 15, 6:17 AM EDT | Special Weather Statement | RAH | Sampson | 43 min |
| May 15, 6:24 AM EDT | Special Weather Statement | RAH | Sampson | 36 min |
| May 15, 6:39 AM EDT | Special Weather Statement | RAH | Wilson | 66 min |
| May 15, 3:07 PM EDT | Special Weather Statement | RAH | Wake | 53 min |
| May 15, 3:49 PM EDT | Special Weather Statement | RAH | Wilson | 56 min |
| May 15, 4:27 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne, Wilson | 63 min |
| May 15, 5:09 PM EDT | Special Weather Statement | RAH | Edgecombe | 51 min |
| May 15, 6:00 PM EDT | Special Weather Statement | RAH | Edgecombe | 45 min |
Nearby
Tornado Warnings in North Carolina, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.